Christ University Institutional Repository

Diametral Paths In Total Graphs

Mangam, Tabitha Agnes and Kureethara, Joseph Varghese (2017) Diametral Paths In Total Graphs. International Journal Of Pure and Appliesd Mathematics, 117 (12). pp. 273-279. ISSN 1311-8080

Full text not available from this repository.

Official URL: https://acadpubl.eu/jsi/2017-117-11-14/articles/12...


Item Type:Article
Subjects:Publications > Publications by Faculty
Publications > Publications by Faculty > Articles
ID Code:7487
Deposited By:Shaiju M C
Deposited On:26 Mar 2019 12:25
Last Modified:26 Mar 2019 12:25

Repository Staff Only: item control page